On normal subgroups of Chevalley groups oyer commutative rings

Research output: Contribution to journalArticle

63 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)219-230
Number of pages12
JournalTohoku Mathematical Journal
Volume38
Issue number2
DOIs
StatePublished - Jan 1 1986

Fingerprint

Chevalley Groups
Group Ring
Normal subgroup
Commutative Ring

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{c912b6779e3d4f0abf1a1a0b323f4e01,
title = "On normal subgroups of Chevalley groups oyer commutative rings",
author = "Vaserstein, {Leonid N.}",
year = "1986",
month = "1",
day = "1",
doi = "10.2748/tmj/1178228489",
language = "English (US)",
volume = "38",
pages = "219--230",
journal = "Tohoku Mathematical Journal",
issn = "0040-8735",
publisher = "Tohoku University, Mathematical Institute",
number = "2",

}

On normal subgroups of Chevalley groups oyer commutative rings. / Vaserstein, Leonid N.

In: Tohoku Mathematical Journal, Vol. 38, No. 2, 01.01.1986, p. 219-230.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On normal subgroups of Chevalley groups oyer commutative rings

AU - Vaserstein, Leonid N.

PY - 1986/1/1

Y1 - 1986/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972570997&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972570997&partnerID=8YFLogxK

U2 - 10.2748/tmj/1178228489

DO - 10.2748/tmj/1178228489

M3 - Article

AN - SCOPUS:84972570997

VL - 38

SP - 219

EP - 230

JO - Tohoku Mathematical Journal

JF - Tohoku Mathematical Journal

SN - 0040-8735

IS - 2

ER -